MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant
Catalog Number CHG020
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
Within the scope evaluation for a product field action, this case was identified to have the potential to exhibit the hazard of the recommended screw length being greater than the bone thickness for implants with screw holes located in an area of thin bone.No adverse consequences were reported for this event.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6 correction: d2a the reported incident could not be confirmed.Stryker requested the customer to acknowledge the risks in relation to this product field action (mentioned in the customer notification letter).In this case, the surgeon did not provide any information of adverse consequences observed.

Brand Name
TMJ BILATERAL IMPLANTS
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24455212
Report Number0002031049-2026-00045
Device Sequence Number10007124
Product Code LZD
UDI-Device Identifier07613327626575
UDI-Public07613327626575
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCHG020
Device Lot Number2308221008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown